# SDR 2008UALA05969

- Difficulty date: October 2, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 38,232 hours, 10,626 cycles
- Engine: Pwa PW2037
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Valve
- Condition: Malfunctioned
- Location: L/E Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AUTO SLAT STALL WARN EXTENSION AND RETRACTION INOP.  REPLACED FSEU 3.  CHECKS OK.  AUTO SLAT CONTROL VALVE REPLACED.  OP CHECKED NORMAL.
